# SDR ASAA2014072408678

- Difficulty date: July 24, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 29,865 hours, 9,117 cycles
- System (JASC): 2300 · Communications System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT MISSING.  ACFT GROUNDED.  QRH PROCEDURE RESTORED SATCOM.
